# SDR CALA9701761

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION, FOUND TWO 1.75 CRACKS IN LT AFT PRESSURE BULKHEAD DOOR CUTOUT UPPER CORNER BELOW RADIUS.  REPAIRED IAW DOUGLAS DRAWING J060088.
